# SDR DALA2025022001281

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 93,274 hours, 43,029 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 DISC: CAPT PEDAL DISCONNECT SWITCH DID NOT WORK AS NORMAL ON TAXI CHECK. AIRPLANE MOVED WHILE DEPRESSED & PEDAL WAS PUSHED. RESET FAC 1 & FAC 2. RESET WORKED. "INFO ONLY". C/A: INFO NOTED & RECORDED. NO 60 DAY HISTORY. OK FOR SVC. (LP: 4014553)
